The University of Southampton
University of Southampton Institutional Repository

On controllability and control laws for discrete linear repetitive processes

On controllability and control laws for discrete linear repetitive processes
On controllability and control laws for discrete linear repetitive processes
Repetitive processes are a distinct class of 2D systems (i.e. information propagation in two independent directions) of both systems theoretic and applications interest. They cannot be controlled by the direct extension of existing techniques from either standard (termed 1D here) or 2D systems theory. This article develops significant new results on the relationships between one physically motivated concept of controllability for the so-called discrete linear repetitive processes and the structure and design of control laws, including the case when disturbances are present.
0020-3270
66-73
Hladowski, L
c557e4e1-c08c-4fb6-84d8-909f15786fcb
Galkowski, K
65b638be-b5a5-4e25-b1b8-e152c08a1cbb
Rogers, E
611b1de0-c505-472e-a03f-c5294c63bb72
Owens, D H
d1838c62-b96e-4710-9e5a-ed097fae28f6
Hladowski, L
c557e4e1-c08c-4fb6-84d8-909f15786fcb
Galkowski, K
65b638be-b5a5-4e25-b1b8-e152c08a1cbb
Rogers, E
611b1de0-c505-472e-a03f-c5294c63bb72
Owens, D H
d1838c62-b96e-4710-9e5a-ed097fae28f6

Hladowski, L, Galkowski, K, Rogers, E and Owens, D H (2010) On controllability and control laws for discrete linear repetitive processes. International Journal of Control, 83 (1), 66-73.

Record type: Article

Abstract

Repetitive processes are a distinct class of 2D systems (i.e. information propagation in two independent directions) of both systems theoretic and applications interest. They cannot be controlled by the direct extension of existing techniques from either standard (termed 1D here) or 2D systems theory. This article develops significant new results on the relationships between one physically motivated concept of controllability for the so-called discrete linear repetitive processes and the structure and design of control laws, including the case when disturbances are present.

Text
ijclukaszjan10.pdf - Other
Download (312kB)

More information

Published date: 2010
Organisations: Southampton Wireless Group

Identifiers

Local EPrints ID: 268441
URI: http://eprints.soton.ac.uk/id/eprint/268441
ISSN: 0020-3270
PURE UUID: 59603e24-e031-4345-8b48-b29bf5179672
ORCID for E Rogers: ORCID iD orcid.org/0000-0003-0179-9398

Catalogue record

Date deposited: 31 Jan 2010 18:38
Last modified: 20 Jul 2019 01:23

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×